NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 18, 2014
Bleeding and Clotting Disorders
Last week, I went to Hospital for 5 days because my left eye got blood clot. The doctors want make sure any blood clot on my body. They checked there are no blood clot. The doctor give me medical (Lisinopril 10 MG tablets and Aspirin Enteric 325 mg. Last year, I notice that flashlight on my eyes. I went to MRI and the doctor told me use Aleve every morning. Yesterday, My friend`s wife told me that don`t use Aleve because cause blood thick and can be blood clot. She said The doctor won`t tell you about Aleve. I need to know what you think? I need make sure right medical? Thanks,
There would be no contraindication of taking aleve - just be cautious of how much you are taking.
Eric H Kraut, MD
Professor of Hematology
College of Medicine
The Ohio State University